Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 119, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jun 18, 2011, 10:58 PM EDT for Liberty County, Long County, McIntosh County, Georgia. It was in force for 62 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2011, 10:58 PM EDT (02:58 UTC)
- Expired
- Jun 19, 2011, 12:00 AM EDT
- In force
- 62 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
Counties Liberty County, GA, Long County, GA, McIntosh County, GA
The radar
The Charleston,SC radar (KCLX), 120 km from the middle of the area, began a volume at 02:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 10:59 PM EDT | TSTM WND DMG | 2 Ese Gum Branch, GA | DISPATCH CENTER REPORTED TREES DOWN ALONG RAY RD AT STABLE RD AND MARY TODD RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 7:20 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 3.0 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2447 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 1351 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 239 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
755
WUUS52 KCHS 190258
SVRCHS
GAC179-183-191-190400-
/O.NEW.KCHS.SV.W.0119.110619T0258Z-110619T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
1058 PM EDT SAT JUN 18 2011
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LIBERTY COUNTY IN SOUTHEAST GEORGIA...
LONG COUNTY IN SOUTHEAST GEORGIA...
MCINTOSH COUNTY IN SOUTHEAST GEORGIA...
* UNTIL MIDNIGHT EDT
* AT 1054 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM...NEAR GUM BRANCH...MOVING SOUTHEAST AT 35 MPH.
PREPARE NOW FOR THE FOLLOWING HAZARDS...
DAMAGING WINDS IN EXCESS OF 60 MPH...
HAIL UP TO QUARTER SIZE...
* SOME LOCATIONS IN THE WARNING INCLUDE...
GUM BRANCH...HINESVILLE...WALTHOURVILLE...ALLENHURST...MCINTOSH...
MIDWAY...CROSSROADS...RICEBORO...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT HAIL...DOWNED TREES...LIMBS...AND POWER LINES DIRECTLY TO THE
CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024.
&&
LAT...LON 3129 8141 3139 8157 3158 8170 3167 8186
3181 8197 3189 8191 3200 8177 3201 8167
3200 8160 3196 8156 3198 8147 3194 8141
3187 8138 3178 8145 3159 8114 3137 8124
3137 8127 3130 8125 3129 8130 3131 8139
TIME...MOT...LOC 0258Z 313DEG 31KT 3182 8169
$$2 follow-up statements
573
WWUS52 KCHS 190334
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1134 PM EDT SAT JUN 18 2011
GAC179-183-191-190400-
/O.CON.KCHS.SV.W.0119.000000T0000Z-110619T0400Z/
LONG GA-MCINTOSH GA-LIBERTY GA-
1134 PM EDT SAT JUN 18 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT
FOR SOUTHEASTERN LIBERTY...MCINTOSH AND SOUTHEASTERN LONG COUNTIES...
AT 1130 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR
RETREAT...OR ABOUT 13 MILES EAST OF TIBET...MOVING SOUTHEAST AT 35
MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BLACKBEARD
ISLAND...EULONIA...RETREAT...SHELLMAN BLUFF...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM IS CAPABLE OF PRODUCING DAMAGING WINDS OF 58
MPH OR GREATER...DEADLY LIGHTNING AND VERY HEAVY RAIN. GO INSIDE A
STURDY SHELTER. MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3129 8141 3139 8157 3155 8168 3162 8159
3176 8158 3187 8138 3178 8145 3159 8114
3137 8124 3137 8127 3130 8125 3129 8130
3131 8139
TIME...MOT...LOC 0332Z 313DEG 31KT 3167 8138
$$160
WWUS52 KCHS 190351
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1151 PM EDT SAT JUN 18 2011
GAC179-183-191-190401-
/O.EXP.KCHS.SV.W.0119.000000T0000Z-110619T0400Z/
LONG GA-MCINTOSH GA-LIBERTY GA-
1151 PM EDT SAT JUN 18 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LIBERTY...
MCINTOSH AND SOUTHEASTERN LONG COUNTIES WILL EXPIRE AT MIDNIGHT
EDT...
AT 1147 PM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM WHICH
PROMPTED THE WARNING HAD MOVED OUT OF THE WARNED AREA...THUS THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3129 8141 3139 8157 3155 8168 3162 8159
3176 8158 3187 8138 3178 8145 3159 8114
3137 8124 3137 8127 3130 8125 3129 8130
3131 8139
TIME...MOT...LOC 0351Z 313DEG 31KT 3159 8123
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 10:37 PM EDT, 21 minutes earlier.
Area forecast discussion, Jun 18, 10:37 PM EDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
1037 PM EDT SAT JUN 18 2011
.SYNOPSIS...
A TROUGH OF LOW PRESSURE WILL PERSIST EAST OF THE APPALACHIANS
THROUGH MONDAY. WESTERN ATLANTIC HIGH PRESSURE WILL EXPAND ACROSS THE
AREA TUESDAY THROUGH MIDWEEK. ANOTHER TROUGH OF LOW PRESSURE WILL
DEVELOP EAST OF THE APPALACHIANS FOR THE LATTER HALF OF THE
WEEK...THEN A COLD FRONT WILL APPROACH THE REGION BY EARLY NEXT
WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
SEVERE THUNDERSTORMS...QLCS CONTINUES TO MARCH TO THE COAST. TSTMS
HAVE HAD A HISTORY OF PRODUCING DAMAGING WINDS. NUMEROUS DAMAGE
REPORTS HAVE BEEN RECEIVED FROM COUNTY WARNING POINTS...UNFORTUNATELY
SPECIFICS ON MANY OF THE REPORTS ARE NOT YET KNOW. THIS IS WHY
LOCAL STORM REPORTS HAVE YET TO BE ISSUED FOR MANY OF THE LOCAL
WARNINGS. THE CONVECTIVE LINE HAS PUSHED SOUTH OF ALLENDALE...
SCREVEN AND JENKINS COUNTIES SO WE HAVE CANCELLED SEVERE TSTM
WATCH 507 FOR THOSE AREAS. IT REMAINS IN EFFECT FOR THE REMAINING
COUNTIES AND MARINE ZONES UNTIL 2 AM. WE WILL CLEAR THE REMAINING
COUNTIES AS THE LINE MOVES THROUGH. INCREASED POPS AHEAD OF THE
LINE TO 80-100 PERCENT. BENEFICIAL RAINS WILL FALL IN MANY AREAS.
DENSE SMOKE...HAVE EXTENDED THE DENSE SMOKE ADVISORY UNTIL 2 AM
FOR MOST OF THE COASTAL COUNTIES WITH THE EXCEPTION OF BEAUFORT
AND COASTAL JASPER WHERE OUTFLOW WILL CLEAR THE SMOKE SHORTY. A 2
AM EXPIRATION TIME IS LIKELY A LITTLE LONG FOR MOST AREAS...BUT WE
WILL TRY AND CANCEL AS OUTFLOWS AND TSTMS MOVE OFFSHORE. STILL
GETTING A NUMBER OF DENSE SMOKE REPORTS UP AND DOWN THE COAST.
VERY POOR AIR QUALITY WILL CONTINUE UNTIL TSTMS HELP CLEAN THINGS
OUT.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY/...
FORECAST UNCERTAINTY REMAINS RATHER HIGH SUNDAY AND MONDAY.
SPECIFICALLY...TEMPERATURES/DEWPOINTS AND ASSOCIATED HEAT INDICES
WILL DEPEND ON THUNDERSTORMS/CLOUD COVER.
SUNDAY THROUGH MONDAY...THE REGION WILL REMAIN ON THE EASTERN
PERIPHERY OF AN UPPER RIDGE...WHILE A PERSISTENT SURFACE TROUGH WILL
PERSIST INLAND/EAST OF THE MOUNTAINS. WHILE SUBSIDENCE/CAPPING
SHOULD LIMIT THUNDERSTORM DEVELOPMENT ALONG THE SEA BREEZE...WHICH
WILL STRUGGLE TO PUSH INLAND AGAINST A PREVAILING OFFSHORE
FLOW...ORGANIZED THUNDERSTORMS WITH A DAMAGING WIND THREAT COULD
PERIODICALLY PUSH INTO THE REGION FROM THE N/NW.
TEMPERATURES/DEWPOINTS SUNDAY WILL DEPEND GREATLY ON THE IMPACT OF
CONVECTION TONIGHT. WIDESPREAD THUNDERSTORMS TONIGHT AND/OR
THUNDERSTORMS IN THE AFTERNOON COULD TRANSLATE TO GREATER CLOUD
COVER...LOWER TEMPERATURES AND HIGHER DEWPOINTS THAN EXPECTED. ON
THE OTHER HAND...IF THUNDERSTORMS REMAIN LIMITED IN COVERAGE
TONIGHT...INLAND TEMPERATURES IN THE UPPER 90S/AROUND 100F COULD
ALSO PROMOTE MIXING OF DRIER AIR/LOWER DEWPOINTS TO THE SURFACE.
IN EITHER CASE...THE POTENTIAL FOR HEAT INDICES OF 105F REMAINS TOO
UNCERTAIN TO JUSTIFY A HEAT ADVISORY FOR SUNDAY.
SIMILAR REASONING APPLIES TO THE FORECAST FOR TUESDAY. HOWEVER...AS
THE UPPER RIDGE BUILDS OVER THE REGION...SUBSIDENCE/CAPPING WILL
RESULT IN LOWERED POPS...BELOW 15 PERCENT IN THIS
FORECAST...ALLOWING TEMPERATURES TO RECOVER INTO THE LOWER 100S
INLAND. THE PROSPECTS FOR HAZARDOUS HEAT INDICES REMAIN SUFFICIENT
TO JUSTIFY A MENTION WITHIN THE HAZARDOUS WEATHER OUTLOOK...BUT
UNCERTAINTY REGARDING SURFACE DEWPOINTS PERSISTS.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
THE UPPER RIDGE AXIS WILL SLOWLY SHIFT OFF THE EASTERN UNITED STATES
COAST THROUGH THE LATTER HALF OF THE WEEK...ALLOWING FOR A GRADUAL
COOLING TREND IN DAYTIME HIGHS THROUGH LATE WEEK. THEN...A COLD
FRONT WILL APPROACH OR WILL ADVANCE INTO THE REGION EARLY NEXT
WEEKEND. HOWEVER...TEMPS SOLIDLY IN THE 90S COULD COMBINE WITH
DEWPOINTS IN THE 70S TO CREATE HEAT INDICES 105F OR HIGHER WEDNESDAY
AND THURSDAY.
A PERSISTENT LEE TROUGH WILL SUPPORT ISOLATED THUNDERSTORMS OVER
INLAND AREAS DURING THE AFTERNOON AND EARLY EVENING WHILE SEA BREEZE
CONVERGENCE COULD SUPPORT ISOLATED CONVECTION CLOSER TO THE COAST.
RESIDUAL SUBSIDENCE/CAPPING COULD LIMIT THUNDERSTORM COVERAGE UNTIL
THE COLD FRONT APPROACHES LATE WEEK INTO NEXT WEEKEND.
&&
.AVIATION /03Z SUNDAY THROUGH THURSDAY/...
KCHS...DENSE SMOKE IS MOVING INTO THE TERMINAL ATTM AND WILL
LINGER FOR SEVERAL HOURS HOURS. WILL SHOW PREVAILING IFR WITH A
TEMPO OF LIFR VSBYS FOR THE NEXT FEW HOURS. INCOMING TSTMS SHOULD
HELP SCOUR THE SMOKE OUT AND IMPROVE VSBYS. TSTMS LOOK TO GET
INTO THE KCHS TERMINAL ROUGHLY IN THE 04Z TIME FRAME. GUSTY WINDS
AND HEAVY RAINS WILL ACCOMPANY THESE STORMS.
KSAV...SMOKE IS POISED TO RETURN TO THE TERMINAL OVER THE NEXT
FEW HOURS. THE BULK OF THE SMOKE WILL REMAIN NORTH AND EAST OF THE
TERMINAL...BUT COULD STILL SEE MVFR CONDITIONS. INCOMING TSTMS
LOOK TO PASS NORTH OF THE TERMINAL...BUT IT WILL BE CLOSE. MAY
HAVE TO ISSUE AMENDMENTS AS RADAR TRENDS BECOME MORE APPARENT.
EXTENDED AVIATION OUTLOOK...SMOKE FROM SOUTHEAST WILDFIRES COULD
REDUCE VSBY AT TIMES THROUGH THE WEEKEND. MVFR VSBY ALSO POSSIBLE
IN SUNRISE FOG AND HAZE POSSIBLE. OTHERWISE...ISOLATED
THUNDERSTORMS COULD AFFECT EITHER TERMINAL THROUGH THE
PERIOD...MAINLY LATE DAY OR EVENING HOURS.
&&
.MARINE...
HOISTED DENSE SMOKE ADVISORY FOR ALL MARINE ZONES UNTIL 2 AM.
TONIGHT...ATLC HIGH PRES/INLAND LOW PRES WILL REMAIN IN PLACE
TONIGHT. WINDS WILL INCREASE THIS EVENING AND REMAIN ELEVATED
OVERNIGHT DUE TO NOCTURNAL SURGING. A COMPLEX OF TSTMS COULD PUSH
OFF THE COAST THIS EVENING AND THIS COULD DISRUPT THE NORMAL
NIGHTTIME MARINE WIND REGIME.
A VIGOROUS SEA BREEZE CIRCULATION SUNDAY AFTERNOON AND A NOCTURNAL
SURGE OF S/SW WINDS WILL APPROACH BUT WILL PROBABLY NOT EXCEED SMALL
CRAFT ADVISORY THRESHOLDS SUNDAY. CAPPED WINDS AT 20 KT AND SEAS AT
5 FT SUNDAY AND SUNDAY NIGHT. THEN...GUIDANCE SUGGESTS A SUBTLE
RELAXATION OF THE PRESSURE PATTERN MONDAY THROUGH MIDWEEK. WINDS
WILL INCREASE AS THE SEA BREEZE DEVELOPS EACH AFTERNOON AND FOR A
FEW HOURS EACH NIGHT...BUT OVERALL WINDS/SEAS WILL LIKELY REMAIN
BELOW SCA LEVELS.
&&
.CLIMATE...
RECORD HIGHS FOR THE NEXT COUPLE OF DAYS...
CHS SUN 6/19 100F 1994
MON 6/20 100 1970
CHL SUN 6/19 100 1940
MON 6/20 100 1928
SAV SUN 6/19 100 1887
MON 6/20 102 1990
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...DENSE SMOKE ADVISORY UNTIL 2 AM EDT SUNDAY FOR GAZ117-139.
DENSE SMOKE ADVISORY UNTIL 2 AM EDT SUNDAY FOR GAZ117-119-139-
141.
SC...DENSE SMOKE ADVISORY UNTIL 2 AM EDT SUNDAY FOR SCZ050-052.
MARINE...DENSE SMOKE ADVISORY UNTIL 2 AM EDT SUNDAY FOR AMZ330-350-352-
354-374.
&&Hazardous weather outlook, Jun 18, 7:29 PM EDT, 3 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 729 PM EDT SAT JUN 18 2011 AMZ330-350-352-192330- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- 729 PM EDT SAT JUN 18 2011 ...DENSE SMOKE ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 507 IN EFFECT UNTIL 2 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. DENSE SMOKE ADVISORY. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED AT THIS TIME. AMZ354-374-192330- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 729 PM EDT SAT JUN 18 2011 ...DENSE SMOKE ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. DENSE SMOKE ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED AT THIS TIME. GAZ087-088-099>101-SCZ040-042>045-047-192330- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-ALLENDALE-HAMPTON- INLAND COLLETON-DORCHESTER-INLAND BERKELEY-INLAND JASPER- 729 PM EDT SAT JUN 18 2011 ...SEVERE THUNDERSTORM WATCH 507 IN EFFECT UNTIL 2 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. EXCESSIVE HEAT...THE COMBINATION OF TEMPERATURES RANGING FROM 96 TO 102 DEGREES AND MODERATE HUMIDITY LEVELS WILL LIKELY RESULT IN HEAT INDEX VALUES ABOVE 105 DEGREES SUNDAY THROUGH WEDNESDAY. HEAT ADVISORIES MAY EVENTUALLY BE ISSUED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED AT THIS TIME. GAZ114>116-118-137-138-140-192330- TATTNALL-EVANS-INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY- INLAND MCINTOSH- 729 PM EDT SAT JUN 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. EXCESSIVE HEAT...THE COMBINATION OF TEMPERATURES RANGING FROM 96 TO 102 DEGREES AND MODERATE HUMIDITY LEVELS WILL LIKELY RESULT IN HEAT INDEX VALUES ABOVE 105 DEGREES SUNDAY THROUGH WEDNESDAY. HEAT ADVISORIES MAY EVENTUALLY BE ISSUED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED AT THIS TIME. GAZ117-139-192330- COASTAL BRYAN-COASTAL LIBERTY- 729 PM EDT SAT JUN 18 2011 ...DENSE SMOKE ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. DENSE SMOKE ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. EXCESSIVE HEAT...THE COMBINATION OF TEMPERATURES RANGING FROM 96 TO 102 DEGREES AND MODERATE HUMIDITY LEVELS WILL LIKELY RESULT IN HEAT INDEX VALUES ABOVE 105 DEGREES SUNDAY THROUGH WEDNESDAY. HEAT ADVISORIES MAY EVENTUALLY BE ISSUED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED AT THIS TIME. GAZ119-141-192330- COASTAL CHATHAM-COASTAL MCINTOSH- 729 PM EDT SAT JUN 18 2011 ...DENSE SMOKE ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. DENSE SMOKE ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. EXCESSIVE HEAT...THE COMBINATION OF TEMPERATURES RANGING FROM 96 TO 102 DEGREES AND MODERATE HUMIDITY LEVELS WILL LIKELY RESULT IN HEAT INDEX VALUES ABOVE 105 DEGREES SUNDAY THROUGH WEDNESDAY. HEAT ADVISORIES MAY EVENTUALLY BE ISSUED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED AT THIS TIME. SCZ048>052-192330- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-TIDAL BERKELEY- 729 PM EDT SAT JUN 18 2011 ...DENSE SMOKE ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 507 IN EFFECT UNTIL 2 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. DENSE SMOKE ADVISORY. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. EXCESSIVE HEAT...THE COMBINATION OF TEMPERATURES RANGING FROM 96 TO 102 DEGREES AND MODERATE HUMIDITY LEVELS WILL LIKELY RESULT IN HEAT INDEX VALUES ABOVE 105 DEGREES SUNDAY THROUGH WEDNESDAY. HEAT ADVISORIES MAY EVENTUALLY BE ISSUED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED AT THIS TIME.
In the hours before
Local storm report, Jun 18, 10:09 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1009 PM EDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0921 PM TSTM WND DMG ALLENDALE 33.01N 81.31W
06/18/2011 ALLENDALE SC COUNTY OFFICIAL
TREES AND POWERLINES DOWN IN VARIOUS LOCATIONS IN
ALLENDALE COUNTY.
&&
EVENT NUMBER CHS1100496
BDCLocal storm report, Jun 18, 10:28 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1028 PM EDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0934 PM TSTM WND DMG SYLVANIA 32.75N 81.64W
06/18/2011 SCREVEN GA COUNTY OFFICIAL
MULTIPLE REPORTS OF NUMEROUS TREES DOWN ALONG EFFINGHAM
HWY AND CAPITOLA ROAD. TIME ESTIMATED BY RADAR.
&&
EVENT NUMBER CHS1100497
BDCLocal storm report, Jun 18, 10:41 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1041 PM EDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0908 PM TSTM WND DMG VARNVILLE 32.85N 81.08W
06/18/2011 HAMPTON SC COUNTY OFFICIAL
NUMEROUS REPORTS OF TREES DOWN ALONG YEMASSEE HWY AND
WALTERBORO HWY. TIME ESTIMATED BY RADAR.
&&
EVENT NUMBER CHS1100498
BDCLocal storm report, Jun 18, 10:44 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1044 PM EDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND DMG GRAYS 32.67N 81.02W
06/18/2011 JASPER SC COUNTY OFFICIAL
COUNTY OFFICIALS RELAYED NUMEROUS REPORTS OF TREES
DOWN. TIME ESTIMATED BY RADAR.
&&
EVENT NUMBER CHS1100499
BDCLocal storm report, Jun 18, 10:45 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1045 PM EDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1007 PM TSTM WND DMG WALTERBORO 32.91N 80.67W
06/18/2011 COLLETON SC COUNTY OFFICIAL
COUNTY OFFICIALS RELAYED NUMEROUS REPORTS OF TREES AND
POWER LINES DOWN. TIME ESTIMATED BY RADAR.
&&
EVENT NUMBER CHS1100500
BDCLocal storm report, Jun 18, 10:56 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1056 PM EDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1032 PM TSTM WND DMG GLENNVILLE 31.94N 81.93W
06/18/2011 TATTNALL GA COUNTY OFFICIAL
REPORTS OF NUMEROUS TREES DOWN NEAR GLENNVILLE. TIME
ESTIMATED BY RADAR.
&&
EVENT NUMBER CHS1100501
BDCThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 8:52 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch, Candler, Jenkins, Screven | 53 min |
| Jun 18, 9:34 PM EDT | Severe Thunderstorm Warning | CHS | Effingham, Screven | 56 min |
| Jun 18, 9:45 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch, Candler, Evans, Jenkins, Tattnall | 60 min |
| Jun 18, 9:55 PM EDT | Special Weather Statement | CHS | Evans, Tattnall | 50 min |
| Jun 18, 10:05 PM EDT | Severe Thunderstorm Warning | CHS | Evans, Liberty, Long, Tattnall | 55 min |
| Jun 18, 10:11 PM EDT | Severe Thunderstorm Warning | CHS | Chatham, Effingham | 64 min |
| Jun 18, 10:25 PM EDT | Special Marine Warning | CHS | 95 min | |
| Jun 18, 10:37 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Bulloch, Chatham, Effingham, Liberty | 53 min |
| Jun 18, 11:05 PM EDT | Special Marine Warning | CHS | 43 min | |
| Jun 18, 11:15 PM EDT | Severe Thunderstorm Warning | CHS | Chatham, Effingham | 60 min |
| Jun 18, 11:27 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Chatham, Effingham, Liberty | 50 min |
| Jun 18, 11:39 PM EDT | Special Marine Warning | CHS | 66 min | |
| Jun 18, 11:59 PM EDT | Special Marine Warning | CHS | 102 min | |
| Jun 19, 4:14 AM EDT | Heat Advisory | CHS | Bulloch, Candler, Effingham, Evans, Jenkins, Long and 2 more | 16 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.